# SDR P5CA2016042000082

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,495 hours, 19,079 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LEFT DUCT PRESSURE NOTED AT 55 PSI.  RIGHT INDICATED NORMAL PRESSURE AT 35.  NO EICAS MESSAGE WAS DISPLAYED. PRESSURE NORMALIZED DURING CRUISE FLIGHT.  AIR SUPPLY BITE PROCEDURE C/O IAW FIM 36-20 WITH NO FAULT NOTED, AS WELL AS ENGINE GROUND RUN C/O SERVICEABLE.
